Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 315340, 8 pages
http://dx.doi.org/10.1155/2015/315340
Research Article

Stochastic Multicriteria Acceptability Analysis Based on Choquet Integral

School of Economics and Management, Beijing Jiaotong University, Beijing 100044, China

Received 16 December 2014; Revised 23 March 2015; Accepted 30 March 2015

Academic Editor: Mustafa Inc

Copyright © 2015 Meimei Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meimei Xia, “Stochastic Multicriteria Acceptability Analysis Based on Choquet Integral,” Journal of Applied Mathematics, vol. 2015, Article ID 315340, 8 pages, 2015. https://doi.org/10.1155/2015/315340.